# SDR ASAA12511132

- Difficulty date: February 21, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 20,058 hours, 6,228 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 9102
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 20,076 hours, 6,237 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LT PACK LIGHT ILLUMINATED ON RECALL AND WOULD NOT RESET.  ACCOMPLISHED FIM TASK 21 62 00 810 801 ZONE TEMP CONTROLLER BITE TEST.  FOUND TCV FAULT ON NR 1 TEMP CONTROLLER. INTERMITTENT FAULT RESET.  PACK OPS NORMAL.  GROUND TEST VERIFIED INTERMITTENT FAULT.  DUE TO HISTORY T/S REQUESTS REPLACE L TCV.  REPLACED LEFT TCV IAW AMM 21 51 10 400 801 OPS CK NORMAL
